Full Text: PDF
Received September 27, 2017; Accepted March 4, 2018; Published March 13, 2018
Abstract. In this paper, by using the technique that relies on the concept of the measure of noncompactness and the fixed point theory, we prove some existence results for some coupled systems of Hilfer and Hilfer-Hadamard fractional differential equations.
How to Cite this Article:
Said Abbas, Mouffak Benchohra, Jamal E. Lazreg, Juan J. Nieto, On a coupled system of Hilfer and Hilfer-Hadamard fractional differential equations in Banach spaces, Journal of Nonlinear Functional Analysis, Vol. 2018 (2018), Article ID 12, pp. 1-12